# SDR MALA040300

- Difficulty date: February 15, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 31,614 hours, 26,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 18158
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP OR LIGHTS ARE DIM.  MAINTENANCE REPLACED BATTERY PACK P/N 60-1321-1, S/N 18158 WAS FOUND INOP ON BENCH, Q1, Q2, Q3, Q4 & Q5 ALONG WITH V1, SCR1, C1, C4 & C5 WERE REPLACED AND LENS ON C2 & C2 WERE RESOLDERED.  VNH CHECKED GOOD IAW AMM, AND WAS RETURNED TO SERVICE 4/2/04.
